Relations between some general nth-order derivatives
Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 257-276
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
P. Bullen 1 ; S. Mukhopadhyay 1
@article{10_4064_fm_85_3_257_276,
author = {P. Bullen and S. Mukhopadhyay},
title = {Relations between some general nth-order derivatives},
journal = {Fundamenta Mathematicae},
pages = {257--276},
year = {1974},
volume = {85},
number = {3},
doi = {10.4064/fm-85-3-257-276},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-3-257-276/}
}
TY - JOUR AU - P. Bullen AU - S. Mukhopadhyay TI - Relations between some general nth-order derivatives JO - Fundamenta Mathematicae PY - 1974 SP - 257 EP - 276 VL - 85 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-85-3-257-276/ DO - 10.4064/fm-85-3-257-276 LA - en ID - 10_4064_fm_85_3_257_276 ER -
P. Bullen; S. Mukhopadhyay. Relations between some general nth-order derivatives. Fundamenta Mathematicae, Tome 85 (1974) no. 3, pp. 257-276. doi: 10.4064/fm-85-3-257-276
Cité par Sources :